# SDR DALA1217676304

- Difficulty date: March 22, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC SURFACE INSPECTION ON RT NR 3 DOOR CUTOUT UPPER AFT CORNER, CRACK INDICATION FOUND ON FUSELAGE   SKIN AREA AS MARKED.   REPAIRED PER PRI 501578-14.
